# SDR C2XA10CL164

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 22,460 hours, 17,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8164248
- Part serial: 200105085
- Condition: Faulty
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 2519 THE CREW REPORTED DURING CLIMB RECEIVED A "BLEED 1 OVERTEMP"  ON THE EICAS.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 FAN AIR THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
